# SDR CA980707014

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2120 · Air Distribution System
- Part: Air Conditioning
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHEN ENGINE AIR SELECTED ON, AN EXCESSIVE AMOUNT OF AIR VOLUME ENTERING FLIGHT DECK.  NR 2 ENGINE AIR OFF, AIR FLOW RETURNED TO NORMAL.  CREW ALSO REPORTED AN UNUSUAL HOT SMELL IN AIRCRAFT.  FLIGHT RETURNED.  NR 1 AIR CONDITIONING PACK AND APU 'Y' DUCT SEALS REPLACED.  NIL FOUND.
